# SDR SWI2025F01479

- Difficulty date: July 20, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Failed Insp
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK 3-2 SIDE ROLLERS AT  FWD I/B, FWD O/B, AFT I/B AND AFT O/B FAILED INSPECTION.  (S/N 00774)   (C-CHECK RO 11/01/2025)REPLACED R/H SLAT TRACK 3-2 SIDE ROLLERS AT FWD I/B, FWD O/B, AFT I/B AND AFT O/B REF CRJ 900 AMM 27-81-44-400 -803-A01 ,REF CRJ900 AMM 27-81-44-000 -803-A01 TORQUE WRENCH: TUC7830 CAL DUE: 31-AUG-25,OPS TEST OF FLAPS/SLATS GOOD.
